World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 02, Issue 04 (December 1992)

No Access
SYNCHRONIZATION AND DECOMPOSABILITY FOR A FAMILY OF CODES
  • Pages:367–393

https://doi.org/10.1142/S0218196792000232

No Access
EQUIVALENT AUTOMATIC STRUCTURES AND THEIR BOUNDARIES
  • Pages:443–469

https://doi.org/10.1142/S021819679200027X

No Access
THE EXISTENCE OF E-FREE OBJECTS IN E-VARIETIES OF REGULAR SEMIGROUPS
  • Pages:471–484

https://doi.org/10.1142/S0218196792000281